# SDR AALA20091230LHR01

- Difficulty date: December 30, 2009
- Submitted: February 17, 2010
- Operation: Air carrier
- Aircraft: N751AN
- Make and model: Boeing 777223
- Aircraft serial: 30798
- Aircraft time: 35,762 hours, 4,889 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT RIGHT NUMBER THREE DOOR INOPERATIVE.  REPLACED BATTERY PACK.
